# SDR UIEA2017011700045

- Difficulty date: February 3, 2017
- Submitted: February 6, 2017
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 89,861 hours, 17,113 cycles
- Engine: Ge CF680C2B7F
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Housing
- Condition: Leaking
- Location: Oil Filter
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE INBD SIDE UNDER THRUST REVERSER OIL IS COLLECTING ON THE T/R, ENGINE FILTER HOUSING IS WET ON OUTSIDE & DRIPPING FROM BOTTOM.  PERFORMED A LEAK CHECKED  IAW B767 AMM 71-00-00 TEST 3.
